New infinite sequence exact solutions of nonlinear evolution equations with variable coefficients by the second kind of elliptic equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (9): 090201    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
New infinite sequence exact solutions of nonlinear evolution equations with variable coefficients by the second kind of elliptic equation
Narenmandula1, Taogetusang2
(1)College of Physics and Electronics, Inner Mongolia University for Nationalities, Tongliao 028043, China; (2)The College of Mathematical Science, Inner Mongolia Normal University, Huhhot 010022, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn